How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64369
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Hi this might sound silly but I have been using Lemsip Max

Customer Question

Hi this might sound silly but I have been using Lemsip Max past 4 days, also had a couple of Anadin extras yesterday and felt quite ill last night, now im worried I have given myself an overdose as just googled it and sounds quite dangerous to even have a little more paracetmol than you should, I feel a little weak etc but that could be the cold, prob got myself more worried than I should
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hi
How much total paracetamol?
Customer: replied 3 years ago.

I think 3 or 4 sachets of Lemsip and 2 Anadin tablets which add too 400mg, so wouldn't be no more than 4400 for the day


 

Expert:  DrRussMD replied 3 years ago.
OK
That is slightly over the limit daily, which is now 3 grams.
It used to be 4 grams.

Doing this one time is not likely to cause any problem.

Unless you mixed this with a lot of alcohol.
I suggest that you have an exam in regard to your symptoms, and they can easily take a blood test. But that is simply to be safe.

Let me know if you have further questions.
Use reply to expert as needed.
Please do not forget a positive [hopefully excellent] rating.
I attempt to be prompt, accurate and excellent.

DrRussMD and 4 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

Ok thanks, I had 1 double gin then felt ill afterwards but that was it

Expert:  DrRussMD replied 3 years ago.
OK
Same answer.
You are welcome any time.

I am a double board certified doctor in internal medicine, integrative medicine, a trained classical homeopath and functional medicine doctor. I have over 20 years of clinical experience and continue to practice.
I am here daily by request. Use my request link with a long lock and "for Dr. Thomas only" in the title.
I am here daily for excellent and prompt service.

Related Medical Questions